×

Found 5,577 Documents (Results 1–100)

Analyticity and pseudo-analyticity in the small parameter method. (English. Russian original) Zbl 07786494

Comput. Math. Math. Phys. 63, No. 11, 1996-2004 (2023); translation from Zh. Vychisl. Mat. Mat. 63, No. 11, 1806-1814 (2023).
MSC:  34E05 34E10 34G20
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics in the spectral parameter for solutions of \(2 \times 2\) systems of ordinary differential equations. (English. Russian original) Zbl 07761784

Math. Notes 114, No. 4, 472-488 (2023); translation from Mat. Zametki 114, No. 4, 543-562 (2023).
MSC:  34B09 34A30 34E05
PDFBibTeX XMLCite
Full Text: DOI

Parasitic eigenvalues of spectral problems for the Laplacian with third-type boundary conditions. (English. Russian original) Zbl 07752258

Comput. Math. Math. Phys. 63, No. 7, 1237-1253 (2023); translation from Zh. Vychisl. Mat. Mat. Fiz. 63, No. 7, 1128-1144 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the method of Lyapunov functionals for a linear first-order Volterra integrodifferential equation with delay on the semiaxis. (English. Russian original) Zbl 1525.45010

Mosc. Univ. Math. Bull. 78, No. 3, 150-152 (2023); translation from Vestn. Mosk. Univ., Ser. I 78, No. 3, 62-64 (2023).
MSC:  45J05 45D05 45M05
PDFBibTeX XMLCite
Full Text: DOI

The Maxwell system in nonhomogeneous anisotropic waveguides with slowly stabilizing characteristics of the filling medium. (English. Russian original) Zbl 1519.35311

St. Petersbg. Math. J. 34, No. 4, 635-693 (2023); translation from Algebra Anal. 34, No. 4, 107-187 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the Helmholtz equation solutions in a two-layer medium with a localized right-hand side. (English. Russian original) Zbl 1520.35038

Theor. Math. Phys. 216, No. 1, 1036-1054 (2023); translation from Teor. Mat. Fiz. 216, No. 1, 148-168 (2023).
MSC:  35J05 35B40
PDFBibTeX XMLCite
Full Text: DOI

Singularly perturbed integro-differential systems with kernels depending on solutions of differential equations. (English. Russian original) Zbl 1522.45005

Differ. Equ. 59, No. 5, 707-719 (2023); translation from Differ. Uravn. 59, No. 5, 693-704 (2023).
PDFBibTeX XMLCite
Full Text: DOI

On the solvability of a system of nonlinear integral equations with the Hammerstein-Stieltjes operator on the half-line. (English. Russian original) Zbl 1518.45006

Differ. Equ. 59, No. 3, 383-391 (2023); translation from Differ. Uravn. 59, No. 3, 380-388 (2023).
MSC:  45G15 45M05
PDFBibTeX XMLCite
Full Text: DOI

Asymptotics of the solution of a singularly perturbed system of equations with a single-scale internal layer. (English. Russian original) Zbl 1523.34060

Differ. Equ. 59, No. 3, 332-350 (2023); translation from Differ. Uravn. 59, No. 3, 333-349 (2023).
MSC:  34E15 34B15 34E05
PDFBibTeX XMLCite
Full Text: DOI

Existence of solutions of a system of two ordinary differential equations with a modular-cubic type nonlinearity. (English. Russian original) Zbl 07691624

Theor. Math. Phys. 215, No. 2, 735-750 (2023); translation from Teor. Mat. Fiz. 215, No. 2, 318-335 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Biographic Reference

all top 3

Software